# SDR SIMA200701405

- Difficulty date: January 12, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 15,946 hours, 14,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A110049
- Part serial: 69099114173
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4806 - EMERGENCY FLOOR LIGHT FLOOR STRIP INOPERATIVE BY ROWS 7, 3, 4, 5.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY BATTERY AND CHARGER NUMBER 2 IAW EMB AMM 33-50-04.  EMERGENCY FLOOR STRIP LIGHTS OPERATIONAL CHECK GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE BATTERY.
